Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Is omlesertan the medicine for high bp cause muscle pain joint pain etc. My weight is 80 kg approx and I started brisk walking for some days and taking olmesartan40 for bp. Now I am suffering from leg pain. please advise and suggest any medicine if necessary.

1 Doctor Answered
To feel better you will need good food and rest. Reduce sugar and jaggery. Increase traditional health foods like yoghurt cheese nuts eggs butter fish etc.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.